# SDR SWAA2012101108421

- Difficulty date: October 8, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 62,761 hours, 52,781 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65C2740931
- Part serial: B5754
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SPINDLE CARRIAGE ASSY CORRODED.  REMOVED AND REPLACED NR 2 FLAP CARRIAGE ASSY IAW MT.
